# SDR OW6A202001220062

- Difficulty date: December 27, 2018
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N1758U
- Make and model: Cessna T207
- Aircraft serial: 20700358
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 3052
- Condition: Leaking
- Location: Left Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE FAILED, IT HAD WORKED FINE DURING RUN-UP.  PILOT TOOK OFF AND THEN FOUND IT INOPERATIVE ON LANDING.  LANDING WAS UNEVENTFUL.
